Julie, thank you. I do take Advil cold & sinus for sinus pain and effexor. (very light dose) I do have swelling in my ankles and feet when the weather is very hot. Could it be a thryoid condition. I am overweight
You might want to post your question on the thyroid board, but usually an underactive thyroid (which can be responsible for weight gain) would cause slower metabolism and cool skin. Possibly hyperthryroidism could cause warmer skin.
I checked effexor at this website, and increased skin sensitivity to sunlight is listed as a side effect. ?? http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a694020.html
On another website for Rx's I read that burning is definitely a side effect of Effexor. (I can't share that site here.) I don't know if you have just recently started taking this, but even if not, side effects can crop up suddenly at any time.
It sounds like it's time to see your doctor rather than trying to figure it out on the 'Net. It could be your med, or if not, some simple blood tests might be very telling.